Free Access
Issue
RAIRO. Inform. théor.
Volume 11, Number 3, 1977
Page(s) 197 - 202
DOI https://doi.org/10.1051/ita/1977110301971
Published online 01 February 2017
  1. 1. F. DEJEAN, Sur un Théorème de Thue. Journal of Combinatorial Theory (A),13, 1972, 99-99. [MR: 300959] [Zbl: 0245.20052]
  2. 2. S. EILENBERG, Automata, Languages and Machines, vol. A, Academic Press, 1974. [MR: 530382] [Zbl: 0317.94045]
  3. 3. S. GlNSBURG and E. H. SPANIER, Bounded ALGOL-like Languages, Trans. American Math. Soc.,113, 1964, 333-368. [MR: 181500] [Zbl: 0142.24803]
  4. 4. S. GINSBURG and E. H. SPANIER, Bounded Regular Sets, Proc. American Math. Soc., 17, 1966, 1043-1049. [MR: 201310] [Zbl: 0147.25301]
  5. 5. G. TH. GUILBAUD et J. GARDELLE, Cadences, Mathématiques et Sciences Humaines, 9, 1964, 31-38. [EuDML: 93965]
  6. 6. A. RESTIVO, A Characterization of Bounded Regular Sets, 2nd GI Conference on Automata Theory and Formal Languages, Lecture Notes in Computer Science, 33, 1975, 239-244. [MR: 431807] [Zbl: 0346.68039]
  7. 7. A. THUE, Über diegegenseitige Lage gleicher Teile gewisser Zeichenreihen, Skr. Vid. Kristiania I Mat. Naturv. Klasse 1, 1912, 1-67. [JFM: 44.0462.01]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.